Alert archive / Maine / Wind Chill Advisories in 2012
Wind Chill Advisory 4, NWS Caribou, ME
NWS Caribou, ME issued this wind chill advisory at Jan 18, 2012, 8:32 PM EST for Aroostook County, Piscataquis County, Somerset County, Maine. It took effect at Jan 18, 2012, 11:00 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2012, 8:32 PM EST (01:32 UTC)
- In effect from
- Jan 18, 2012, 11:00 PM EST
- Expired
- Jan 19, 2012, 6:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Piscataquis County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 114 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WWUS41 KCAR 190132 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 832 PM EST WED JAN 18 2012 MEZ001>004-190945- /O.NEW.KCAR.WC.Y.0004.120119T0400Z-120119T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN 832 PM EST WED JAN 18 2012 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. * WIND CHILL READINGS...20 TO 30 BELOW. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...13 BELOW TO ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ HEWITT
2 follow-up statements
566 WWUS41 KCAR 190923 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 423 AM EST THU JAN 19 2012 MEZ011-015>017-029>032-191730- /O.NEW.KCAR.WW.Y.0005.120120T0800Z-120120T2100Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 423 AM EST THU JAN 19 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY. * PRECIPITATION TYPE...SNOW. * ACCUMULATIONS...4 TO 7 INCHES OF SNOW. * TIMING...EARLY FRIDAY MORNING UNTIL LATE FRIDAY AFTERNOON. * TEMPERATURES...AROUND 10 RISING TO AROUND 30 ABOVE. * WINDS...SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL DIFFICULTIES WITH ROADS SNOW COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS. && $$ MEZ001>004-191100- /O.CON.KCAR.WC.Y.0004.000000T0000Z-120119T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN 423 AM EST THU JAN 19 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WIND CHILL READINGS...20 TO 25 BELOW. * WINDS...WEST AROUND 10 MPH. * TEMPERATURES...5 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ NORCROSS/MIGNONE
582 WWUS41 KCAR 191048 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 548 AM EST THU JAN 19 2012 MEZ001>004-191200- /O.EXP.KCAR.WC.Y.0004.000000T0000Z-120119T1100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN 548 AM EST THU JAN 19 2012 ...WIND CHILL ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... WINDS HAVE NOW GENERALLY DIMINISHED BELOW 10 MPH AND WILL REMAIN LIGHT THIS MORNING. THUS...THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...AIR TEMPERATURES WILL REMAIN COLD EARLY THIS MORNING WITH READINGS GENERALLY RANGING FROM 5 BELOW TO 15 BELOW ZERO ACROSS THE REGION. $$ MEZ011-015>017-029>032-191900- /O.CON.KCAR.WW.Y.0005.120120T0800Z-120120T2100Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 548 AM EST THU JAN 19 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... * PRECIPITATION TYPE...SNOW. * ACCUMULATIONS...4 TO 7 INCHES OF SNOW. * TIMING...EARLY FRIDAY MORNING UNTIL LATE FRIDAY AFTERNOON. * TEMPERATURES...AROUND 10 RISING TO AROUND 30 ABOVE. * WINDS...SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL DIFFICULTIES WITH ROADS SNOW COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS. && $$ NORCROSS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 8:15 PM EST, 17 minutes earlier.
Area forecast discussion, Jan 18, 8:15 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 815 PM EST WED JAN 18 2012 .SYNOPSIS... HIGH PRESSURE WILL CROSS THE REGION TONIGHT THROUGH THURSDAY. LOW PRESSURE WILL CROSS THE REGION THURSDAY NIGHT THROUGH EARLY FRIDAY. HIGH PRESSURE WILL REBUILD ACROSS THE AREA THROUGH THE WEEKEND WHILE LOW PRESSURE PASSES TO THE SOUTH. && .NEAR TERM /THROUGH THURSDAY/... UPDATE...WE ARE GOING TO ISSUE A WIND CHILL ADVISORY FOR MEZ001>004 AS WINDS WILL STAY UP THROUGH THE EARLY MORNING HRS AND W/TEMPERATURES SHOWN TO DROP WELL BELOW ZERO, THINKING HERE IS THAT WIND CHILL CRITERIA WILL BE REACHED. .PREVIOUS DISCUSSION... THE LOW PRESSURE SYSTEM THAT BROUGHT SNOW TO THE AREA LAST NIGHT WAS CONTINUING TO MOVE RAPIDLY NORTHEAST THROUGH THE CANADIAN MARITIMES. GUSTY WEST WINDS WILL CONTINUE INTO EARLY THIS EVENING MAINLY ACROSS NORTHERN AREAS. AREAS OF BLOWING SNOW WILL ALSO BE POSSIBLE ACROSS NORTHERN AREAS THROUGH EARLY THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FOR NORTHERN AREAS BUT HAVE DISCONTINUED THE ADVISORY FOR CENTRAL AND DOWNEAST MAINE SINCE WINDS HAVE ALREADY DIMINISHED BELOW ADVISORY LEVELS IN THIS AREA. HIGH PRESSURE WILL BUILD TOWARD THE REGION TONIGHT WITH MAINLY CLEAR SKIES AND DIMINISHING WINDS. WE COULD SEE SOME AREAS ACROSS NORTHWEST MAINE GETTING CLOSE TO WIND CHILL ADVISORY CRITERIA LATE THIS EVENING. HOWEVER...WINDS ARE EXPECTED TO DROP OFF RATHER QUICKLY AFTER MIDNIGHT...ESPECIALLY ACROSS WESTERN AREAS AS THE HIGH BUILDS EAST. DECIDED TO NOT ISSUE ANY WIND CHILL ADVISORIES AT THIS TIME BUT EVENING FORECASTER WILL NEED TO MONITOR THIS. HIGH PRESSURE WILL CONTINUE TO BUILD NORTHEAST OF THE REGION DURING THURSDAY WITH PLENTY OF SUNSHINE BUT BELOW NORMAL TEMPERATURES. HIGHS ON THURSDAY ARE EXPECTED TO RANGE FROM 5 TO 10 ABOVE ACROSS THE NORTH AND 15 TO 20 DOWNEAST. HOWEVER...WINDS WILL BE MUCH LIGHTER THAN THEY WERE ON WEDNESDAY SO EVEN THOUGH IT WILL BE COLD WIND CHILLS WILL NOT BE AN ISSUE. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... THE MAIN CONCERN IN THE SHORT TERM PERIOD WILL BE A LOW MOVING INTO THE AREA AND WITH IT BRINGING SOME SNOW. THE LOW MOVES IN TO THE GULF OF MAINE AND INTENSIFIES OVER THE WATERS. PRECIPITATION IN THE FORM OF SNOW SHOULD DEVELOP OVER THE AREA LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. PRECIP TYPE FOR THIS EVENT SHOULD BE ALL SNOW AS ALL TEMPERATURE PROFILES SUPPORT NO CHANGE OVER IN THE CWA. ACCUMULATIONS WILL OCCUR THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. RIGHT NOW EXPECTING A FEW INCHES ACROSS THE NORTH WITH HIGHER AMOUNTS IN THE CENTRAL AND DOWNEAST AREAS. ALL MODELS ARE FAIRLY PROGRESSIVE WITH THIS FEATURE AND SNOW SHOULD BEGIN TO TAPER OFF FRIDAY AFTERNOON AS HIGH PRESSURE BUILDS IN FRIDAY NIGHT AND SATURDAY. EXPECT MORE COULD AIR TO FOLLOW THIS SYSTEM ON FRIDAY AS OVERNIGHT LOWS ACROSS THE NORTH GO BELOW ZERO. MODELS WANT TO PLACE ANOTHER SYSTEM MOVING TO THE SOUTH OF THE AREA SATURDAY AFTERNOON. USED A BLEND OF NAM/GFS FOR MOST ELEMENTS AND ADJUSTED AS NEEDED. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... TWO POTENTIAL WX SYSTEMS THE FOCUS OF THE LONG TERM... LONGER RANGE MODELS (ECMWF/GFS) IN RATHER GOOD AGREEMENT IN PLACING A FAIRLY PROGRESSIVE OPEN SFC WAVE JUST SSE OF CAPE COD AT 00Z SUN. THIS SYSTEM IS THEN TAKEN QUICKLY EWRD - S OF NS SAT NGT INTO EARLY SUN. THIS TRACK AND SCENARIO SUPPORTS BEST POPS ACROSS OUR FAR SRN AREAS AT THE START OF THE PERIOD W/ MAINLY DRY CONDS ADVERTISED ACROSS THE CENTRAL AND N. ANY PRECIP SRN AREAS SHOULD END QUICKLY BY EARLY SUN W/ COLD HIGH PRES EXPECTED TO BUILD OVER THE ENTIRE FA LATER SUN INTO SUN NGT. THE NEXT SYSTEM OF INTEREST THEN TAKES SHAPE BY EARLY NEXT WEEK W/ SPECIFICS STILL UNCERTAIN. ATTM...IT APPEARS PRIMARY SFC LOW PRES OVER THE GRT LAKES REGION WILL TRY TO TRANSFER SOME ENERGY EWRD FOR SOME SECONDARY DEVELOPMENT FURTHER S AND E OF THE PRIMARY SFC LOW. WHILE DETAILS ARE STILL UNCLEAR...IT DOES APPEAR THAT REGARDLESS OF THE SOLN - THERE WILL BE SIGNIFICANT WAA IN ADVANCE OF THIS SYSTEM SUGGESTING ANOTHER MXD PRECIP EVENT FOR THE AREA. EVEN THE GFS WHICH ATTM IS STILL COLDER AND LESS ROBUST THAN THE ECMWF...STILL SUGGESTS THIS WILL NOT LIKELY REMAIN AN ALL SNOW EVENT FOR EVEN FAR NRN AND NWRN AREAS... AFTER THIS EVENT...HIGH PRES REBUILDS ACROSS THE FA FOR THE REMAINDER OF THE LONG TERM PERIOD BUT THE AIRMASS WHICH FOLLOWS DOES NOT APPEAR VERY COLD. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... NEAR TERM: VFR CONDITIONS TONIGHT WITH CONTINUED GUSTY WEST WINDS THROUGH EARLY THIS EVENING. VFR CONDITIONS THURSDAY WITH INCREASING CLOUDS LATE. SHORT TERM: EXPECT MVFR TO IFR CONDITIONS FOR ALL TAF SITES LATER THURSDAY NIGHT THROUGH FRIDAY AFTERNOON ASSOCIATED WITH A STORM SYSTEM. VFR CONDS RETURN FRI NGT AND THRU THE WEEKEND THO OUR SRN TERMINALS COULD EXPERIENCE SOME LOWERED CIGS/VSBYS IN SNOW AS LOW PRES PASSES S OF THE AREA. IFR CONDS WILL LIKELY DEVELOP ACROSS THE AREA ON MON AS SSE FLOW AND WAA BRING INCREASING MILDER AND MOIST AIR INTO THE AREA. && .MARINE... NEAR TERM: A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM...WINDS AND SEAS WILL THEN DIMINISH TO SMALL CRAFT ADVISORY LEVELS LATER TONIGHT. WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS ON THURSDAY. SHORT TERM: EXPECT MARGINAL SCA CONDITIONS THURSDAY NIGHT THROUGH FRIDAY EVENING. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...WIND CHILL ADVISORY UNTIL 6 AM EST THURSDAY FOR MEZ001>004. MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ050>052. && NEAR TERM...HEWITT
Hazardous weather outlook, Jan 18, 6:00 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 600 PM EST WED JAN 18 2012 MEZ001>006-010-011-015>017-031-032-192300- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 600 PM EST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SIGNIFICANT SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY AS LOW PRESSURE MOVES ACROSS THE MAINE COAST. STAY TUNED FOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE IN CARIBOU. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-192300- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 600 PM EST WED JAN 18 2012 ...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-192300- COASTAL HANCOCK-COASTAL WASHINGTON- 600 PM EST WED JAN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SIGNIFICANT SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY AS LOW PRESSURE MOVES ACROSS THE MAINE COAST. STAY TUNED FOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE IN CARIBOU. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:42 AM EST | Small Craft Advisory | CAR | 6 hr | |
| Jan 19, 4:23 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 36 hr |
| Jan 19, 3:03 PM EST | Small Craft Advisory | CAR | 37 hr |
Nearby
Wind Chill Advisories in Maine, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.